# SDR SWAA980416

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED, .75 LENGTH AT UPPER HINGE CUTOUT AT R2 DOOR.  REPAIRED PER SWA RA 1-353-1794.
